My dr gave me Citalopram 20mg: 1 in the morning and Epilim 2 per day:
Well it is only 2 days and I feel worse! I feel hot then cold, funny needle and pins through my body and I just feel horrible. This is day 3 and this morning I only take my Citaloprag and those terrible feelings are gone> Does this mean I cannot use Epilim? Is there something else? I am realy confused. I want to claim back my life. Due to Bipolar I feel as if I was alive but did not live. I am 54 and I want my life back, please help me. I am female
You can certainly 'get your life back', but not on those drugs, as they do not treat the problem, but rather only try to mask it. Bipolar is a conditioning, not something physically wrong with the way the brain is 'wired'. It is treatable, but not by effectively done so by drugs, in my opinion.
OK, then where do I go to get help and treatment, as I need quality life. At the moment I feel I am just there, but not alive: I dont know how else to discribe my feelings. Life has no purpose for me the way I feel now, and I deserve and owe it to myself and my family to get this sorted out. Please help